| Model Number |
33060200 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint originally received 4/7/2025.Assessment of information provided resulted in decision not to submit mdr.Upon receipt of additional information on 5/28/2025, complaint was again assessed and mdr submission was deemed necessary.Device misuse: bedframe used in home (vs healthcare) setting.User sat at head end of bed while holding headboard and utilized the bed head-end raise function via hand controller to lift entire body weight to assist with standing.The improper weight distribution resulted in actuator and emc failures.
Event or Problem Description
Original submission on 4/7/2025 states bed's ecm is not working properly.Bed's up/down actuators and foot articulation actuators are not moving.Bed's head articulation has movement but is jerky.Bed's up/down actuators move if plugged into head articulation port.On 5/28/2025 learned of patient involvement without injury.